MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Lakartidningen · 2019

[A case of quetiapine-induced congenital thrombotic thrombocytopenic purpura, atypical phenotype diagnosed in adulthood].

Gustafsson Helena, Karpman Diana

Клинический случайСтатьяПеревод в очереди

Аннотация

Congenital thrombocytopenic purpura (TTP) is a rare but serious condition. We present a case of a 29-year-old woman, diagnosed with this disease in adulthood. The episode that led to diagnosis was triggered by quetiapine. She presented with neurological symptoms and laboratory findings including low platelets and elevated creatinine. Interestingly, the signs of hemolysis were very subtle. Her symptoms were relieved by withdrawal of the medicine. The diagnosis was confirmed by very low ADAMTS13 activity, lack of antibodies against ADAMTS13 and the presence of a compound heterozygous ADAMTS13 mutation. Despite prophylactic plasma infusions, the patient developed a second episode of microangiopathy, leading to an extensive cerebral infarction. It is possible that even the latter episode was triggered by drugs. We suggest that the diagnosis of TTP should be considered in patients with neurological symptoms and unexplained thrombocytopenia.

Для цитирования: Gustafsson Helena, Karpman Diana. [A case of quetiapine-induced congenital thrombotic thrombocytopenic purpura, atypical phenotype diagnosed in adulthood].. Lakartidningen. 2019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.